MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; SPINE PACK

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; SPINE PACK
Catalog Number DYNJ66223C
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The blue towels that come in the spine packs are shedding lint.
 
Additional Manufacturer Narrative
It was reported that the blue towels that come in the spine packs are shedding lint.The blue towel was lying flat on a mayo stand and instruments were lying on top of the towel.The surgeon picked up an instrument that had bone wax on it and saw lint covering the bone wax, the instrument, and his glove.The blue towels were taken off the field and new towels were opened.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
SPINE PACK
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
blvd world trade center #106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25053451
Report Number1423395-2026-00116
Device Sequence Number10062426
Product Code OJH
UDI-Device Identifier10195327341534
UDI-Public10195327341534
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ66223C
Device Lot Number25KBE532
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown